... waiting on a mail order refill. I feel awful. I am dizzy, nauseous. . . .could this be verapamil withdrawal?
Not certain but the literature does carry the following info for the consumer:
Do not stop taking this medication without first talking to your doctor. If you stop taking verapamil suddenly, your condition may become worse.
So though I am not clear as to your exact diagnosis and therefore do not know why the verapamil was prescribed, I suspect you are experiencing syptoms related to your condition rather than any withdrawl. Are you taking this medication for hypertension? I recommend you get checked by the doctor and explain the medication hiatus to him/her. They maybe able to give you some samples until the actual prescription arrives.
Good luck and do get checked by the doctor,
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2014 • 1 answer
Posted 4 Feb 2015 • 1 answer
Posted 31 May 2016 • 0 answers
Posted 28 Jun 2017 • 0 answers
Posted 9 Jul 2017 • 0 answers